# SDR CA110611004

- Difficulty date: June 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 13,606 hours
- Engine: Pwa PT6T3B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Lock Plate
- Part number: 3011158
- Condition: Bent
- Location: Transfer Tube
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FUEL TRANSFER TUBE DISENGAGED FROM FUEL NOZZLE ALLOWING UN-RESTRICTED HIGH PRESSURE FUEL LEAKAGE.  THE FUEL TRANSFER TUBE LOCK PLATE AT THE NR 6 FUEL NOZZLE LOCATION ON THE NR 1 ENGINE HAD NOT BEEN CORRECTLY INSTALLED 353.2 HOURS PREVIOUS DURING A SCHEDULED NOZZLE CHANGE.
